# SDR A6WA200940545

- Difficulty date: September 6, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 13,417 hours, 12,505 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Failed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT, CABIN RATE CLIMB ABNORMALLY.  ACFT NEVER PRESSURIZED CABIN ALT WAS 6700 FT AT 8000FT.  C/W QRH SELECTED TO MANUAL PRESSURIZATION.  ACFT DID NOT PRESSURIZE.  REMOVED AND REPLACED SERV DOOR SEAL IAW 52-41-07.  ALL WORK DONE ON W/O 140531.  (K)
